# SDR DXTA2024040811439

- Difficulty date: April 7, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N168QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 60072
- Aircraft time: 1,149 hours, 428 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: UNKNOWN
- Condition: Leaking
- Location: Main Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR CABIN SEAL ON FORWARD LOWER PORTION MAKES LOUD WIND NOISE AT FL450. DELTA PSI 10.31, AT FL430,  DELTA PSI 10.29) AND BELOW THE DOOR SEAL FUNCTIONS NORMALLY.  CLOSED MED & NOTED ON THE TOP FWD SIDE YOU COULD SEE DAYLIGHT. SHIMMED FWD SIDE OF DOOR SEAL WITH 3M-4504 FOAM TAPE. CLOSED DOOR & VERIFIED NO DAYLIGHT COULD BE SEEN, PRESSURIZED ACFT TO 10.3 PSID WITH NO SQUEALING NOTED & LEAK CHECK GOOD. DEPRESSURIZED, CLEANED & LUBED DOOR SEAL,  RESET OUTFLOW VALVE 1&2 SWITCHES TO OPEN OUTFLOW VALVES. ALL WORK DONE IAW AMM 52-11-37 & TASK 21-31-00-720-804.
